# SDR DALA2023100908265

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,466 hours, 40,034 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 CRACK INDICATION FOUND RH FWD KEEL BEAM HINGE FITTING. CORRECTIVE ACTION: COMPLIED WITH ERA 612220-14AD REV. ORIGINAL. (0007895)
